mmasters Posted June 2, 2012 Share Posted June 2, 2012 I started out on 25 mg and had some itchyness for a few days but that went away. Then come the third day I felt awesome and my moods almost completely normalized! The effect mostly continued through the next two weeks, though after about a week I had to start cutting back on nicotine and caffeine a lot as I started getting soreness in my chest and anxiety problems. I've had some extensive medical checkups in the past few years and know my heart is good. Anyway, 2 weeks in I've titrated up to 50mg, and while I felt really good the first few hours light chest soreness is there without the stimulents now and I had an anger fit yesterday over nothing and very vivid dreams last night. Should I go back to 25mg or just tough it out and this stuff should go away. I'm also switching to a night dosage today as I get a bit sleepy on it for the first few hours after I take it. The mood effect has been substancial and positive, it's just this chest soreness/anxiety and the weird mood effects from upping to 50mg that have been bugging me. Not quite sure what to do but continue along and hope for the best. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.